Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Hair loss problem, dandruff, tanning on forehead. Using mintop solution. Treatment options?

i m 43 female. i have hair fall problem last one month i do oil twice in a week with luke warm oil and after that use hot towel for 5 mints also and sometimes use mintop solution also but problem is still there and facing dandruff problem also.and one more problem is i m faceing tanning mark on forehead so i want to ask can i use melas cream is it effective. thanks
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cosmetic & Plastic Surgeon 's  Response
If you have dandruff, you are aggravating it with the use of oil over your scalp so stop applying oil immediately! Use an anti-dandruff shampoo at least 2 times per week because dandruff tends to be more persistent during winter. If the hair fall is due to dandruff then it should grow back spontaneously once that is treated adequately. Yes, you can use the cream for your tanning problem but also consult an endocrinologist to find out if you have any hormonal problem underneath.
Answered: Sat, 22 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor